Illinois Journal of Mathematics

Holomorphic retracts in complex $n$-space

L. F. Heath and T. J. Suffridge

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 125-135.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047372

Digital Object Identifier
doi:10.1215/ijm/1256047372

Mathematical Reviews number (MathSciNet)
MR602903

Zentralblatt MATH identifier
0463.32008

Subjects
Primary: 32A10: Holomorphic functions
Secondary: 32H99: None of the above, but in this section

Citation

Heath, L. F.; Suffridge, T. J. Holomorphic retracts in complex $n$-space. Illinois J. Math. 25 (1981), no. 1, 125--135. doi:10.1215/ijm/1256047372. https://projecteuclid.org/euclid.ijm/1256047372


Export citation